# SDR IPXA1568995

- Difficulty date: August 23, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-CHECK, MAIN CARGO COMPARTMENT FLOORBOARD 242XBF INSERTS DAMAGED.  FABRICATED REPLACEMENT FLOORBOARD 242XBF IAW EO B757-5320-9692-G.
